71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Migraine Headaches on Anastrazole

2 REPLIES 2
Eiljones
Member

Re: Migraine Headaches on Anastrazole

Hi,

I have just read your post about you suffering from visual migraine whilst on anastrozole.  I have been on anastrozole for three and a half years and last month I was having so many visual migraines that the docotor has taken me off it for 4 weeks. I have been visual migraine free since I stopped taking the anastrozole and although the doctor wants me to try another drug instead of anastrozole I really don't know what to do. I was wondering if you found a solution to the problem and whether or not you are still taking anastrozole?

Kind regards,

Eileen.

Becca_BCC
Member

Re: Migraine Headaches on Anastrazole

Hi Jax0609,

I'm sorry to hear you're experiencing headaches with Anastrozole. We have some information about this on our website which I hope can help: https://www.breastcancercare.org.uk/information-support/facing-breast-cancer/going-through-breast-ca...

Do also feel free to call our helpline and speak to a specialist breast care nurse. You can reach them on 0808 800 6000.

Take care,

Becca at Breast Cancer Care.
Jax0609
Member

Migraine Headaches on Anastrazole

Does anyone suffer wit.h migraine type headaches since taking anastrazole? I don’t get them all the time, had a few this week, typical type migraine with visual disturbance...usually goes within 30 minutes.  I drink plenty of water throughout the day so it’s not dehydration...